I have crohns disease and have an illeostomy. Just had my gallbladder out about 3 weeks ago. Now I seem to have sore feet, a little tingling and hotness on the bottom of my feet. Sometimes the pain is very bad. I take Humara shots twice a month. Not getting any answers. Please help.
have you tried liquid vitiman B12? If you're not able to consume enough food products with vitiman b12 you may need to take a suppliment. I use the b12 liquid and it helped a great deal. You should talk to your doctor before using the b12 remedy. Lack of b12 causing hot feet is rare.
I have crohn's disease.Around Thanksgiving I was started on Ranitidine (for acid reflux), and Plavix(a blood thinner). I am suspicious that these may have affected my kidneys, or liver,pancreas etc. because I too have sore, burning feet.
I had this 8 or 10 years ago, and it went away when I stopped pentasa, though that may have been coincidental.